Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Ortho Cyclen problems, anyone else?

I have been on Ortho Cyclen for 3 months now, and i have had spotting and light bleeding the ENTIRE time! has anyone else experienced this, and did it go away after 3 months? the Dr keeps telling me to wait longer and see if it goes away, but i am getting fed up with this!

Answer Question
 
tatmum

Asked by tatmum at 11:38 PM on Jul. 9, 2009 in Health

Level 1 (0 Credits)
Answers (4)
  • It made me sick.

    It was like having the flu (body aches, fevers, headaches, dizziness, blurred vision, nausea, severe fatigue, chills, etc) minus the congestion plus random body rashes & canker sores the size of dimes.

    Lived with that for nearly a yr w/ drs assuring me my BC couldn't possibly be causing those symptoms & having every test known to man run on me repeated by specialists in just about every medical field.

    Laura1229

    Answer by Laura1229 at 11:45 PM on Jul. 9, 2009

  • I was on orthi tricyclen and ended up having to have a hysterectomy because it caused terrible olvarian cycts. Not to say ortho cyclen will do the same because i don't know.
    luvmygrlz

    Answer by luvmygrlz at 11:46 PM on Jul. 9, 2009

  • I was on it for a few months to control ovarian cysts, and my cyst grew. I didn't have any issues other than that.
    corbysmom531

    Answer by corbysmom531 at 12:35 AM on Jul. 10, 2009

  • I was on it for endometriosis and ovarian cysts...it helped to decrease cramping and pain during my cycles. My doctor told me to do a continuance where you don't take the green pills you start the new pack to prevent bleeding. If you stop taking the pill or skip a dose sometimes light bleeding or period bleeding may occur...maybe there is a different type of bcp that your doctor can prescribe to you that may be better....its common to have spotting though cause your body is getting used to it but it should resolve itself once your body is used to taking the pill....any birth control can have that issue...i had to try three different ones in the past before they found one that worked...
    thetrivetts

    Answer by thetrivetts at 2:47 AM on Jul. 10, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.